# SDR USAA20100513SB072

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Module
- Part number: 655280739
- Part serial: D01132
- Condition: Faulty
- Location: E&E Bay
- Part time: 57,629 hours, 39,340 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE - FLIGHT DEPARTED CLT WITH MEL 27-04C FOR THE NR 2 LEADING EDGE SLAT INDICATION.  ON APPROACH TO CLE, CREW RECEIVED BOTH LEADING EDGE FLAP INDICATIONS.  BOTH THE OVERHEAD NR 2 AND FORWARD PANEL LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED.  CREW FOLLOWED PROCEDURES, DECLARED AN EMERGENCY AND LANDED WITH 15 DEGREE FLAPS.  LANDING SPEED WAS 152 KNOTS.  FLIGHT LANDED WITHOUT INCIDENT.  CREW DID NOT FEEL ANY PITCH OR ROLL.  LANDING FELT NORMAL TO PASSENGERS.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE SLAT/FLAP SYSTEM PER MM 27-81-00-5-715-016.  NO FURTHER DEFECTS NOTED.  DISCREPANCY IS COVERED BY MEL 27-04C.  MEL 27-04C WAS CLEARED WITH THE REPLACEMENT OF THE LEADING EDGE FLAPS AND SLAT POSITION INDICATION MODULE (M229) PER MM 27-88-41-4-004-001/27-88-41-4-404-002.  OPERATIONAL CHECK NORMAL.
